Browse "MA-Journal Papers(저널논문)" by Title 

Showing results 981 to 1000 of 2103

981
Inequalities of Rafalson type for algebraic polynomials

Kwon, Kil Hyun; Lee, DW, JOURNAL OF APPROXIMATION THEORY, v.128, pp.175 - 186, 2004-06

982
INEQUALITIES OF RAFALSON TYPE FOR ALGEBRAIC POLYNOMIALS

KWON, K. H.; LEE, D. W., 2011-04-28

983
INEQUALITY ON t(v)(K) DEFINED BY LIVINGSTON AND NAIK AND ITS APPLICATIONS

Park, Junghwan, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.145, no.2, pp.889 - 891, 2017-02

984
INFERENCE AFTER STOCHASTIC REGRESSION IMPUTATION UNDER RESPONSE MODEL

김재광; 김용대, JOURNAL OF THE KOREAN STATISTICAL SOCIETY, v.32, no.2, pp.103 - 119, 2003-06

985
Infinite multiplicity of roots of unity of the Galois group in the representation on elliptic curves

Im, Bo-Hae, JOURNAL OF NUMBER THEORY, v.114, no.2, pp.312 - 323, 2005-10

986
Infinite rank of elliptic curves over Q(ab)

Im, Bo-Hae; Larsen, Michael, ACTA ARITHMETICA, v.158, no.1, pp.49 - 59, 2013

987
Information on jump sizes and hedging

Kang, Wan-Mo; Lee, Kiseop, STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, v.86, no.6, pp.889 - 905, 2014-11

988
Initial value selection in applying an EM algorithm for recursive models of categorical variables

정미숙; 김성호; 정광모, JOURNAL OF KOREAN STATISTICAL SOCIETY, v.27, no.1, pp.25 - 55, 1998-06

989
INNER FUNCTIONS WITH GIVEN ENTROPY

Kim, Hong-Oh; Kim, Hyoung-Seok; Ryu, Hae-Gwang, 경북대학교 위상수학 기하학연구센터 연구논문집, v.6, pp.443 - 448, 1995

990
INSTRUMENTAL-VARIABLE CALIBRATION ESTIMATION IN SURVEY SAMPLING

Park, Seunghwan; Kim, Jae Kwang, STATISTICA SINICA, v.24, no.2, pp.1001 - 1015, 2014-04

991
Integrability as values of cusp forms in imaginary quadratic

김대열; 구자경, 대한수학회논문집, v.16, no.4, pp.585 - 594, 2001-10

992
Integration of the denoising, inpainting and local harmonic B(z) algorithm for MREIT imaging of intact animals

Jeon, Kiwan; Kim, Hyung Joong; Lee, Chang-Ock; Seo, Jin Keun; Woo, Eung Je, PHYSICS IN MEDICINE AND BIOLOGY, v.55, no.24, pp.7541 - 7556, 2010-12

993
Interactive Effect of Diurnal Temperature Range and Temperature on Mortality, Northeast Asia

Lee, Whanhee; Chung, Yeonseung; Choi, Hayon Michelle; Kim, Dahye; Honda, Yasushi; Guo, Yue-Liang Leon; Kim, Ho, EPIDEMIOLOGY, v.30, pp.S99 - S106, 2019-07

994
Interlacing of zeros of certain weakly holomorphic modular forms for Gamma(+)(0)(2)

Choi, SoYoung; Im, Bo-Hae, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.449, no.1, pp.292 - 313, 2017-05

995
Interleaving by Parts: Join Decompositions of Interleavings and Join-Assemblage of Geodesics

Kim, Woojin; Memoli, Facundo; Stefanou, Anastasios, ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 2023-09

996
Internal structure of the multiresolution analyses defined by the unitary extension principle

Kim, Hong Oh; Kim, Rae Young; Lim, Jae Kun, JOURNAL OF APPROXIMATION THEORY, v.154, no.2, pp.140 - 160, 2008

997
Interpretation of the deformation space of a determinantal Barlow surface via smoothings

Lee, Yongnam, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.130, no.4, pp.963 - 969, 2002-01

998
Intersecting Convex Sets by Rays

Fulek, R; Holmsen, Andreas F; Pach, J, DISCRETE & COMPUTATIONAL GEOMETRY, v.42, no.3, pp.343 - 358, 2009-10

999
Intersection Theorems for Triangles

Frankl, Peter; Holmsen, Andreas; Kupavskii, Andrey, DISCRETE & COMPUTATIONAL GEOMETRY, v.68, no.3, pp.728 - 737, 2022-10

1000
INTERTWINING CONNECTIVITIES FOR VERTEX-MINORS AND PIVOT-MINORS

Lee, Duksang; Oum, Sang-IL, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.37, no.1, pp.304 - 314, 2023-03

rss_1.0 rss_2.0 atom_1.0